Top answers from doctors based on your search:
Disclaimer

symptoms of taking too much vitamin d3

A 50-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Weight loss,weak, GI: The symptoms of too much vit d are nausea, vomiting, poor appetite, constipation (possibly alternating with diarrhea), weakness, weight loss, tingling ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Many,may die younger: Low vit D can cause fatigue, muscle pain/ weakness, headaches, depression and increases risk of infections, heart disease, cancer and risk of dying! M ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Unlikely: Vitamin d deficiency is very unlikely to be the cause.
1
1 thank
A 47-year-old member asked:
Dr. Peter Karsant
39 years experience Dentistry
Vit D3: If you think you are low on vit d3 the first thing to do is to take a blood test and check your level of vit d3. Some symptoms are a weakened immune ... Read More
3
3 thanks
A 22-year-old male asked:
Dr. Randy Baker
40 years experience Holistic Medicine
No: There is not much consulting to do re: d3deficiency- the problem should be readily corrected by taking appropriate amounts of d3 (5-10, 000 iu/day)- s ... Read More
A 42-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Probably fine: 5000 iu of vitamin d is likely fine, especially in winter. Ask your physician to check your 25-oh vit d level to see where you stand, and what you ne ... Read More
1
1 thank
A 60-year-old female asked:
Dr. Vinod Lala
41 years experience Endocrinology
This is fine.: Vit. D3 5000 units QD /daily oral is adequate to correct Vit. D deficiency and you do not anything else. Recheck levels in 3 months.
1
1 thank
A 30-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Slightly: It requires very high doses to have any effect. Topical vitamin d such as dovonex or vertical helps psoriaisis but will not clear it. It can be used i ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
The blood level: Should be between 60 and 80 and sunshine is the best source since it causes the skin to make vitamin d.
1
1 thank
A 22-year-old male asked:
Dr. Robert Killian
28 years experience General Practice
Vitamin D dosing: It is thought that up to 10, 000 units/day is safe to take. Vitamin d is very important and it is a very good thing that you are taking this.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month